Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Mar 1, 2014, 4:59 PM MST for Maricopa County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2014, 4:59 PM MST (23:59 UTC)
- Expired
- Mar 1, 2014, 7:00 PM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 62 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 12.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
464
WGUS55 KPSR 012359
FFWPSR
AZC013-020200-
/O.NEW.KPSR.FF.W.0001.140301T2359Z-140302T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
459 PM MST SAT MAR 1 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 700 PM MST
* AT 450 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN. RAINFALL ESTIMATES THAT
UPWARDS OF ONE INCH OF RAIN HAS FALLEN IN THE AREA WITHIN THE LAST
30 MINUTES. AREAS IMPACTED BY THE HEAVY RAIN AND RUN OFF ARE NORTH
SCOTTSDALE...CAREFREE...CAVE CREEK AND THE ROAD TO BARTLETT LAKE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DESERT
MOUNTAIN...AND THE ROAD TO BARTLETT LAKE AT CAMP CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3391 11198 3393 11161 3380 11163 3371 11189
3371 11198
$$
MEYERS1 follow-up statement
010
WGUS75 KPSR 020056
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
556 PM MST SAT MAR 1 2014
AZC013-020055-
/O.CAN.KPSR.FF.W.0001.000000T0000Z-140302T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
556 PM MST SAT MAR 1 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
MARICOPA COUNTY...
THE THUNDERSTORMS THAT PRODUCED THE HEAVY RAINFALL HAVE SINCE
DISSIPATED AND MOVED EAST OF THE WARNED AREA.
RUNOFF WILL CONTINUE TO FLOW INTO WASHES AND STREAMS...AND ACROSS
LOW WATER CROSSINGS OF MANY ROADS IN THE AREA...INCLUDING THE
LOCATIONS OF NORTH SCOTTSDALE...CAVE CREEK...CAREFREE AND BARTLETT
LAKE.
WATER WILL CONTINUE TO FLOW IN LOCAL WASHES INCLUDING CAMP
CREEK... AND THE CAVE CREEK WASH. MOTORISTS SHOULD USE CAUTION AND
NOT DRIVE THROUGH FLOODED AREAS OR ROADWAYS.
AN URBAN AND SMALL STREAM FLOOD ADVISORY IS NOW IN EFFECT FOR THIS
AREA. STORMS ARE EXPECTED TO FORM AND MOVE BACK ACROSS THE AREA OVER
THE NEXT SEVERAL HOURS THIS EVENING. ADDITIONAL RAINFALL
ACCUMULATIONS ARE EXPECTED...AND IF THE RAINFALL IS HEAVY FOR AN
EXTENDED DURATION...ANOTHER WARNING MAY NEED TO BE ISSUED.
LAT...LON 3391 11198 3393 11161 3380 11163 3371 11189
3371 11198
$$
MEYERSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 3:42 PM MST, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 1, 3:42 PM MST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 342 PM MST SAT MAR 1 2014 .SYNOPSIS... A WELL DEFINED PACIFIC STORM SYSTEM WILL SLOWLY MOVE THROUGH THE AREA TODAY...BRINGING SHOWERS AND ISOLATED THUNDERSTORMS TO THE PHOENIX AREA. CONDITIONS WILL DRY OUT FROM WEST TO EAST THIS EVENING WITH NEARLY EVERYONE DRYING OUT COMPLETELY BY SUNDAY AFTERNOON. DRY WEATHER IS EXPECTED NEXT WEEK ALONG WITH A RETURN TO ABOVE NORMAL TEMPERATURES. && .DISCUSSION... IR SATELLITE IMAGERY REVEALS THE STRONG LOW SLOWLY MOVING EAST ONTO THE WEST COAST...THE CENTER BEGINNING TO MOVE ASHORE NORTH OF POINT CONCEPTION CALIFORNIA. OVER OUR FORECAST AREA...ANOTHER BAND OF STORM ACTIVITY ASSOCIATED WITH 500MB VORT LOBE/MAX IS MOVING ACROSS SOUTHEAST CA AND THE LOWER COLORADO RIVER VALLEY...KYUX RADAR SHOWING ACTIVITY BECOMING MORE WIDESPREAD AND DRIFTING ACROSS THE SOUTHWEST AZ DESERTS. AS THE LOW CONTINUES TO WEAKEN AND MOVE INLAND...THE TROUGH AXIS WILL TRANSITION EAST ACROSS ARIZONA THIS EVENING...AND IS PROGGED TO BE NEAR THE AZ/NM BORDER BY SUNDAY MORNING. THROUGHOUT THE MORNING AND AFTERNOON...MOST OF THE SHOWERS AND ISOLATED THUNDERSTORMS PRODUCED HEAVY RAINFALL AT MANY SOUTH-CENTRAL AZ DESERT LOCATIONS. TOTAL RAINFALL AVERAGED SOMEWHERE BETWEEN 0.50IN AND 0.80 OVER A 6HOUR PERIOD...WITH HIGHER ELEVATION SITES EAST AND NORTH OF PHOENIX RECEIVING WELL OVER 1.0IN...GLOBE RAW TOPPING OUT AT 2.18IN SINCE MIDNIGHT. AROUND 1 PM...A FEW STORMS JUMPED UP INTO THE SEVERE CATEGORY IN ADDITION TO PRODUCING HEAVY RAINFALL. ONE WARNING WAS ISSUED FOR A LINE OF STORMS IN THE EAST VALLEY EXTENDING FROM TEMPE/MESA NORTHWARD TO FOUNTAIN HILLS. STORM CHARACTERISTIC ON RADAR SHOWED A LONG-LIVED BROAD ROTATION WITH THESE STORMS IN ADDITION TO VELOCITY SIGNATURES FOR STRONG DAMAGING WINDS. THE STORM ENVIRONMENT IS STILL HAS PLENTY OF MOISTURE TO WORK WITH AS THE TROUGH SHIFTS EAST. THERE IS STILL A PLUME OF PRECIPITABLE WATER AROUND 1.0IN PER THE AMSU/SSMI BLENDED TOTAL P-WATER...AN AREA OF LOW LEVEL CONVERGENCE EXTENDING ACROSS THE WEST CENTRAL AZ DESERTS...ALL TOPPED BY FAVORABLE ASCENT. AFTERNOON CLEARING ACROSS OUR WESTERN ZONES HAS ALLOWED SURFACE HEATING TO TAKE PLACE...THUS STEEPENING THE LAPSE RATES AS WELL. BULK SHEER OF 45-50KT IS STILL PRESENT WITH THE STRONGER WINDS ALOFT...SUFFICIENT TO CREATE SOME ORGANIZATION/AND SEVERITY/ TO THUNDERSTORMS THAT FORM LATER THIS AFTERNOON. AFTER WE LOOSE SURFACE HEATING AND THE SUN SETS... ACTIVITY WILL START TO TAPER INTO THE EVENING HOURS. THE TROUGH AXIS PASSES OVERHEAD AROUND 06Z TONIGHT AND CONDITIONS SHOULD BEGIN DRYING OUT AS EARLY AS SUNDAY MORNING. FOR THE VAST MAJORITY OF THE LOWER DESERTS...SUNDAY MAY END UP TURNING OUT TO BE A PRETTY NICE DAY WITH GRADUALLY CLEARING SKIES BY EARLY AFTERNOON. SOUTHERN GILA COUNTY WILL LIKELY SEE SHOWERS HANG ON THE LONGEST...BUT EVEN THEY MAY END UP CLEARING OUT SOONER THAN LATER. POPS WERE ADJUSTED SLIGHTLY DOWNWARD ACROSS THE BOARD SUNDAY MORNING THROUGH SUNDAY AFTERNOON. AFTER THAT...ZONAL FLOW WILL ESTABLISH ITSELF ON MONDAY FOLLOWED BY WEAK MID-WEEK RIDGING. LOOK FOR TEMPERATURES TO SLOWLY RESPOND BACK TO NORMAL BY MID WEEK AND ABOVE NORMAL BY THE END OF THE WEEK. THERE IS SOME SUGGESTION OF A TROUGH MOVING THROUGH THE FOUR CORNERS LATE IN THE WEEK /FRIDAY OR SATURDAY/ BUT PRECIP POTENTIAL LOOKS MINIMAL GIVEN THE SOURCE REGION OF THE TROUGH. COULD BRING SOME BREEZINESS AND SLIGHTLY COOLER TEMPS BUT THAT LOOKS TO BE ABOUT IT. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...ANTICIPATE RENEWED SHOWER ACTIVITY THIS AFTERNOON/EARLY EVENING. ISOLATED T-STORMS POSSIBLE BUT CONFIDENCE TOO LOW AT ANY GIVEN SPOT TO REFLECT IN THE TAFS. ANTICIPATE SCATTERED SHOWERS WITH CIGS DOWN AS LOW AT 3000 FT AGL IN HEAVIER SHOWERS UNTIL AROUND 03Z...ACTIVITY TAPERING OFF OVERNIGHT. SOUTHWEST WINDS WILL PREVAIL WITH OCCASIONAL GUSTS TO 20 KTS. STRONGER SHOWERS COULD PRODUCE 25+ KTS. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SCATTERED SHOWERS CONTINUE THIS AFTERNOON/EARLY EVENING. ISOLATED T-STORMS POSSIBLE BUT CONFIDENCE TOO LOW AT ANY GIVEN SPOT TO REFLECT IN THE TAFS AT THIS TIME. ANTICIPATE ISOLATED/WIDELY SCATTERED SHOWERS WITH CIGS AROUND 10KFT AGL AT TIMES OVERNIGHT. LIGHT AND VARIABLE SURFACE WINDS WILL BECOME SOUTHWEST BY MIDDAY WITH OCCASIONAL GUSTS TO 20 KTS. STRONGER SHOWERS COULD PRODUCE 25+ KTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... HIGH PRESSURE BUILDS BACK INTO THE REGION MONDAY THROUGH WEDNESDAY FOR A WARMING TREND ALONG WITH LESS WIND. HUMIDITIES WILL DECREASE THOUGH OVERNIGHT RECOVERY WILL REMAIN GOOD. MODELS INDICATE HIGH PRESSURE WEAKENING THURSDAY AND FRIDAY BUT HIGH TEMPERATURES WILL STILL BE WELL ABOVE NORMAL. NORTHERLY BREEZINESS IS ANTICIPATED FRIDAY...MAINLY OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...BUT NO STRONG WIND EVENTS ARE ANTICIPATED THROUGH THE PERIOD. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...MEYERS/LEINS AVIATION...AJ FIRE WEATHER...AJ
Hazardous weather outlook, Mar 1, 4:02 AM MST, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 402 AM MST SAT MAR 1 2014 AZZ022>024-027-028-021400- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 402 AM MST SAT MAR 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION TODAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...SOME OF THE STRONGER SHOWERS OR STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO AROUND 50 MPH. IN ADDITION...THE HEAVIER SHOWERS MAY PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN PONDING OF WATER ALONG WITH MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. SHOWERS AND STORMS SHOULD TAPER OFF LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-021-025-026-CAZ030>033-021400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 402 AM MST SAT MAR 1 2014 /302 AM PST SAT MAR 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST- CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION TODAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...SOME OF THE STRONGER SHOWERS OR STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO AROUND 50 MPH. IN ADDITION...THE HEAVIER SHOWERS MAY PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN PONDING OF WATER ALONG WITH MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. SHOWERS AND STORMS SHOULD TAPER OFF LATE THIS AFTERNOON OR THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Mar 1, 1:50 PM MST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
150 PM MST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TSTM WND DMG 1 SSE MESA RIVERVIEW MA 33.42N 111.86W
03/01/2014 MARICOPA AZ PUBLIC
ROOF SHINGLES FLYING.
&&
EVENT NUMBER PSR1400005
PSRLocal storm report, Mar 1, 1:53 PM MST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
153 PM MST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG 1 SSE MESA RIVERVIEW MA 33.42N 111.86W
03/01/2014 MARICOPA AZ PUBLIC
ROOF SHINGLES FLYING.
&&
CORRECTED EVENT TIME
EVENT NUMBER PSR1400005
PSRSpecial weather statement, Mar 1, 2:21 PM MST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
221 PM MST SAT MAR 1 2014
AZZ021>024-026-027-012200-
LA PAZ AZ-YUMA AZ-MARICOPA AZ-
221 PM MST SAT MAR 1 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
NORTHEASTERN YUMA COUNTY IN SOUTHWEST ARIZONA
EAST CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 300 PM MST
AT 212 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS RAPIDLY DEVELOPING IN WESTERN MARICOPA AND SOUTHEAST
LA PAZ COUNTIES...INCLUDING PARTS OF THE FAR WESTERN AND
NORTHWESTERN PORTIONS OF THE GREATER PHOENIX AREA.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TOLLESON...
EL MIRAGE...WICKENBURG...TONOPAH...PEORIA...AND THE PALO VERDE
NUCLEAR POWER PLANT.
THUNDERSTORMS WERE MOVING TOWARD THE NORTHEAST AT 20 TO 30 MPH...
AND ARE STRONG ENOUGH TO PRODUCE 40 TO 50 MPH WIND GUSTS AND HAIL.
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. IF STORMS APPROACH
YOUR LOCATION OR YOU HEAR THUNDER...MOVE INSIDE A STURDY BUILDING OR
AN ALL METAL VEHICLE.
LAT...LON 3403 11195 3309 11240 3332 11370 3401 11308
3401 11274 3389 11228 3392 11224 3395 11225
3398 11220 3405 11216
TIME...MOT...LOC 2116Z 226DEG 8KT 3363 11250
HVSpecial weather statement, Mar 1, 4:16 PM MST, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 416 PM MST SAT MAR 1 2014 AZZ022>024-020000- MARICOPA AZ- 416 PM MST SAT MAR 1 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 500 PM MST AT 412 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR DEER VALLEY AIRPORT...MOVING NORTHEAST AT 35 MPH. THUNDERSTORMS WERE MOVING TOWARD THE TOWN OF CAVE CREEK. PEA SIZED HAIL AND WIND GUSTS BETWEEN 35 AND 45 MPH ARE POSSIBLE. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CAVE CREEK... CAREFREE...DESERT MOUNTAIN AND CAMP CREEK. SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 3401 11204 3395 11167 3365 11193 3375 11215 TIME...MOT...LOC 2315Z 210DEG 29KT 3375 11203 HV
Local storm report, Mar 1, 4:33 PM MST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
433 PM MST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 5 NNW DESERT RIDGE MARK 33.74N 111.99W
03/01/2014 E0.25 INCH MARICOPA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1400006
DEWEYLocal storm report, Mar 1, 4:38 PM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
438 PM MST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 5 NNE DESERT RIDGE MARK 33.75N 111.95W
03/01/2014 M0.88 INCH MARICOPA AZ TRAINED SPOTTER
0420 PM TSTM WND GST 5 NNE DESERT RIDGE MARK 33.75N 111.95W
03/01/2014 M52 MPH MARICOPA AZ TRAINED SPOTTER
0420 PM HEAVY RAIN 5 NNE DESERT RIDGE MARK 33.75N 111.95W
03/01/2014 M1.50 INCH MARICOPA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1400007
EVENT NUMBER PSR1400008
EVENT NUMBER PSR1400009
DEWEYThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 10:59 AM MST | Areal Flood Advisory | PSR | Pinal | 2 hr |
| Mar 1, 11:48 AM MST | Areal Flood Advisory | PSR | Maricopa | 117 min |
| Mar 1, 12:22 PM MST | Areal Flood Advisory | PSR | Maricopa | 113 min |
| Mar 1, 12:35 PM MST | Special Weather Statement | PSR | 40 min | |
| Mar 1, 12:49 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 41 min |
| Mar 1, 2:21 PM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Mar 1, 2:32 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 28 min |
| Mar 1, 3:43 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 2 hr |
| Mar 1, 3:56 PM MST | Areal Flood Advisory | PSR | Maricopa | 109 min |
| Mar 1, 4:16 PM MST | Special Weather Statement | PSR | 44 min | |
| Mar 1, 4:28 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 32 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.